# SDR ASMF200602003

- Difficulty date: February 10, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 44,490 hours, 30,452 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXI AUTO SLAT FAIL LIGHT TURNED ON.  TECHNICAL PERSONNEL TESTED THE SYSTEM, NON REPRODUCING THE FAILURE.
